Small solutions of the damped half-linear oscillator with step function coefficients

Dénes, Attila and Székely, László: Small solutions of the damped half-linear oscillator with step function coefficients. In: Electronic journal of qualitative theory of differential equations : special edition, (3) 46. pp. 1-13. (2018)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_2018_046.pdf

Download (420kB) | Preview

Abstract

We give a sufficient condition guaranteeing the existence of a small solution, that is a non-trivial solution which tends to 0 as t tends to infinity, in the case when both damping and elasticity coefficients are step functions. With our main theorem we not just generalize the corresponding theorem for the linear case n = 1, but we even sharpen Hatvani’s theorem concerning the undamped half-linear differential equation. Keywords: small solution, asymptotic stability, half-linear differential equation, step function coefficients, damping, difference equations.

Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 46
ISSN: 1417-3875
Page Range: pp. 1-13
Uncontrolled Keywords: Differenciálegyenlet, Oszcilláció - differenciálegyenlet
Additional Information: Bibliogr.: p. 11-13. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 06. 14:38
Last Modified: 2018. Nov. 07. 13:34
URI: http://acta.bibl.u-szeged.hu/id/eprint/55716

Actions (login required)

View Item View Item